MAUDE Adverse Event Report: MEDTRONIC, INC ANGIOGRAPHIC GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ANGIOGRAPHIC GUIDE WIRE; WIRE, GUIDE, CATHETER
Catalog Number 008944
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis summary: the wire was received in the hoop and exhibited a kink to the wire.The wire was pulled out of the hoop, a severe kink was noted in the mid-section of the wire.The wire appeared wavy.Coils as received exhibited some separation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A 0.035" angiographic wire was used in a procedure to treat a non-tortuous, non-calcified lesion with 10% stenosis in the mid lad.There was no damage noted to the device packaging.There were no issues when removing the device from the packaging per ifu.The device was prepped per ifu with no issues.The wire tip was not formed by the physician.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device and excessive force was not used.It is reported that the distal wire tip was very sharp and was scraping through the catheter.No patient injury is reported.
 
Additional Manufacturer Narrative
Additional product analysis: coating on the wire was visually inspected and found to conform to all visual acceptance criteria.Tip appears rounded and smooth with no sharp edges, burrs, etc.If information is provided in the future, a supplemental report will be issued.

Brand Name
ANGIOGRAPHIC GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7654161
Report Number1220452-2018-00082
Device Sequence Number16174490
Product Code DQX
UDI-Device Identifier20643169857180
UDI-Public20643169857180
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K082873
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Catalogue Number008944
Device Lot NumberGFBX0249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2018
Initial Date Received by Manufacturer 06/08/2018
Supplement Date Received by Manufacturer07/05/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1